# SDR QXEA200400277

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 14,114 hours, 20,176 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 1798F
- Condition: Malfunctioned
- Location: Windshield
- Part time: 11,778 hours, 16,888 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT FROM PDX TO LMT CREW RECEIVED A WINDSHIELD HOT CAUTION LIGHT, DUE TO ICING CONDITIONS A DECISION WAS MADE TO RETURN TO PDX. MAINTENANCE REPLACED THE FIRST OFFICER WINDSHIELD TEMPERATURE CONTROLLER. OPERATIONAL CHECK GOOD. AIRCRAFRT RETURNED TO SERVICE.
